# SDR QXEA2011101200990

- Difficulty date: October 10, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 9,398 hours, 10,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR11 HAS AREAS OF CORROSION.  FOUND OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK NR 11 IAW SRM 51-40-15-02-01, 51-42-05-02-01 AND 51-41-05-00-01.  DRILLED NEW NR 11 SEAT TRACK AND INSTALLED IAW SRM 51-42-05-02-01, 51-41-05-00-01 AND 51-40-15-02-01.
